# SDR ASAA2025113062685

- Difficulty date: November 30, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 69,473 hours, 21,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS L1 DOOR DOES NOTCLOSE PROPERERLY WHEN RELEASED BY GATE AGENT. DOOR DOSE CLOSE ALL THE WAY BY ITS SELF AND REQUIERS FLIGHT ATTANT TO FORCE THE FINAL CLOSURE. GROUNDED - YES. INSPECTED L1 DOOR FOUND NO DAMMAGE PERFORMED FWD DOOR SYSTEM TEST.  TEST PASSED TORQUE WITHIN LIMITS.
